# SDR USAA2013101400043

- Difficulty date: October 5, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 41,696 hours, 17,256 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472102200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,   CORROSION ON FLOORBEAM COUPLING AT FRAME 67+15", Y1162. REPLACED FLOORBEAM COUPLING  IAW SRM 51-72-11.
